# SDR COM60526

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916403
- Condition: Defective
- Location: Spoilers
- Part time: 2,156 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT SPOILERS CAUTION MESSAGE ON EICAS.  REPLACED THE SPOILER ELECTRONIC CONTROL UNIT.
